Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 375, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2025, 6:03 PM EDT for 4 counties in Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2025, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 1, 2025, 6:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:07 PM EDT | TSTM WND DMG | 2 W Stark, GA | Tree down at Four points Rd and Jim McMichael Road. |
| Jul 1, 6:08 PM EDT | TSTM WND DMG | Worthville, GA | Tree down at Keys Ferry and Peoples Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 519 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WUUS52 KFFC 012203
SVRFFC
GAC035-151-159-217-012230-
/O.NEW.KFFC.SV.W.0375.250701T2203Z-250701T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
603 PM EDT Tue Jul 1 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Henry County in north central Georgia...
Butts County in central Georgia...
Western Jasper County in central Georgia...
South central Newton County in north central Georgia...
* Until 630 PM EDT.
* At 603 PM EDT, a severe thunderstorm was located near Jenkinsburg,
or near Jackson, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Flovilla, Jenkinsburg, Stewart, Turtle Cove, Ola,
Worthville, North Alcovy, McKibben, Indian Springs State Park,
Fincherville, and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3328 8409 3336 8406 3345 8405 3349 8379
3335 8376 3320 8379
TIME...MOT...LOC 2203Z 275DEG 12KT 3335 8398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:43 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 1, 2:43 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Tue Jul 1 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Wednesday)
Issued at 239 PM EDT Tue Jul 1 2025
(This afternoon through Wednesday)
Key Messages:
- Scattered thunderstorms are expected this afternoon ahead of
the arrival of a frontal boundary.
- The frontal boundary will result in an increase in
thunderstorms, and storms will likely last into the
overnight - possibly to midnight local or beyond,
particularly over central GA.
- There is a marginal risk (level 1 of 5) of severe
thunderstorms through tonight, with the greatest risk being
for damaging wind gusts to 40-60 mph.
- Localized flash flooding in addition to nuisance flooding is
likely to accompany some storms.
Popup thunderstorms have begun to develop across northern and
central GA. This activity will continue through the afternoon, with
increasing intensity and coverage. A frontal boundary is approaching
from the northwest; this will bring a further increase in
thunderstorm activity. A line of thunderstorms is anticipated to
accompany the frontal boundary, which will last through the evening
hours into tonight. Thunderstorms are possible through around
midnight local, and possibly later, particularly over portions of
central GA, where they could linger through around 3 AM EDT.
Damaging winds will be the main threat with these thunderstorms; the
high freezing level (of around 15k ft) results in a decreased risk
for hail compared to gusty winds. Precipitable water in this
mornings 12Z KFFC sounding was 1.96 inches, with moisture maintained
through all levels. Because of this, thunderstorms are likely to
produce significant rainfall. Flash flooding and local nuisance
flooding is possible, and WPC has a slight risk (level 2 of 4) of
excessive rainfall over north Georgia into the Atlanta metro area,
with a marginal risk (level 1) elsewhere across the area.
A drying trend begins during the day tomorrow. Precipitable water
values are forecast to fall below climatological normals over most
of GA. There will be a significantly decreased threat for
thunderstorms tomorrow. However, some lingering moisture is
anticipated over central into eastern GA, where isolated to
scattered thunderstorms will be possible. A few isolated
thunderstorms will also remain possible northward into the Atlanta
metro during the afternoon tomorrow, due to a combination of daytime
heating and lingering moisture.
CRS
&&
.LONG TERM...
(Thursday morning through next Monday)
Issued at 239 PM EDT Tue Jul 1 2025
.KEY MESSAGES... Updated at 117 PM EDT Tue Jul 1 2025
- Gradual warming trend through the end of the week
- Precip chances very low this weekend, increase Sunday/Monday
- Mid to upper 90 Heat Indices on tap for 4th weekend
Models in good agreement on the overall pattern through day 5 or so.
Ensemble means relatively close Thursday through Saturday depicting
a strengthening mid level ridge over the mid MS valley by Friday
and a remnant TUT low over Florida...which coincidentally is
responsible for the NHC 30pct area on their outlook. The SE region
will be under the influence of both the dry NW flow on the
eastern periphery of the ridge and the dry side of the TUT low. At
the same time 700mb heights will be slowly creeping upward. End
result will be a drying trend as well as a warming trend with
temps 3-5 deg above average Thursday through Saturday and very
low...but not zero pops. i.e. 10 pct or less.
Day 5 and beyond we start to see some divergence in the model
solutions regarding how it handles the developing ridge to the west
and the TUT low to the south. One camp lifts the low to the North
Northeast into GA with ridging breaking down over the SE US rather
quickly. The other camp, majority, build the ridge over the top of
the low and it slips westward along the Gulf coast and maintaining a
fairly strong mid level ridge overhead and anchored along the
eastern conus. NBM guidance does introduce pops back into the
forecast for Sunday and Monday largely a result of the spread in
those 2 solns...but the reality is it will likely either be closer
to zero or closer to 60 by then. Hence, the forecast for Sunday
onward is of lower confidence.
As for the the NHC/tropical outlook...based on the latest model
guidance, the probabilities for development look less likely in the
NE Gulf, but remain the same on the Atlantic side just off the SE
coast. Any development would be tied to that TUT low and likely to
be slow to occur given the nature of development near such features.
KS
&&
.AVIATION...
(18Z TAFS)
Issued at 235 PM EDT Tue Jul 1 2025
Popup TS continue to develop. SCT TSRA are exp this PM. TSRA
increases w/ arrival of frontal bndry fm NW around 21Z. Highest risk
for TS between 21 and 03Z. End time of TS is lower confidence; TS
could linger beyond ends of TEMPOs. Low ceilings, around 400-800
feet, expected to develop after 06Z, lifting by around 15-16Z. LIFR
is not expected at ATL, but cannot be ruled out. Significantly
decreased risk of TS tmrw PM. Winds stay W side, at 4-8 kts, but
likely calm/VRB overnight.
//ATL Confidence...18Z Update...
Medium on all elements
CRS
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 89 70 92 / 60 30 10 10
Atlanta 72 89 71 92 / 60 10 0 10
Blairsville 65 84 61 86 / 60 20 0 10
Cartersville 70 89 67 91 / 50 10 0 10
Columbus 72 90 71 93 / 60 30 0 10
Gainesville 71 89 69 90 / 60 20 10 10
Macon 72 89 71 93 / 60 40 10 20
Rome 70 89 67 90 / 40 0 0 0
Peachtree City 69 90 69 92 / 60 20 0 10
Vidalia 73 88 72 92 / 40 80 30 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...CRS
LONG TERM....KS
AVIATION...CRSHazardous weather outlook, Jul 1, 2:31 PM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 231 PM EDT Tue Jul 1 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 231 PM EDT Tue Jul 1 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms, some strong to severe, are expected this afternoon and evening as a front pushes southward. Damaging wind gusts and localized flash flooding will be the primary hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered storms are expected again Wednesday afternoon mainly for Central Georgia. Isolated afternoon thunderstorms remain possible for portions of Central Georgia Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 1, 5:31 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Tue Jul 1 2025
GAZ056>058-068-070-071-012200-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Pike GA-Henry GA-
531 PM EDT Tue Jul 1 2025
...A strong thunderstorm will impact portions of eastern Spalding,
northeastern Pike, northwestern Monroe, southeastern Henry, Butts and
northern Lamar Counties through 600 PM EDT...
At 531 PM EDT, a strong thunderstorm was over Walker Mill, or 7 miles
east of Griffin, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Jackson, Locust Grove, Flovilla, Milner,
Jenkinsburg, Orchard Hill, East Griffin, Worthville, Walker Mill,
McKibben, Chappel Mill, High Falls State Park, Blount, Luella,
Liberty Hill, Indian Springs State Park, Fincherville, and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3328 8421 3342 8417 3341 8390 3340 8389
3322 8392 3307 8402 3317 8430
TIME...MOT...LOC 2131Z 280DEG 12KT 3326 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 5:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Tue Jul 1 2025
GAZ052-053-066-012200-
Coweta GA-Heard GA-Troup GA-
532 PM EDT Tue Jul 1 2025
...A strong thunderstorm will impact portions of southeastern Heard,
northeastern Troup and southwestern Coweta Counties through 600 PM
EDT...
At 532 PM EDT, a strong thunderstorm was near Corinth, or near
Franklin, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hogansville, Grantville, Corinth, Powers Crossroads, and
Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3327 8506 3335 8505 3333 8479 3322 8482
3322 8485 3319 8485 3319 8486 3311 8486
3318 8509
TIME...MOT...LOC 2132Z 280DEG 12KT 3326 8499
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 5:33 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Tue Jul 1 2025
GAZ027-036-038-012200-
Madison GA-Oglethorpe GA-Clarke GA-
533 PM EDT Tue Jul 1 2025
...A strong thunderstorm will impact portions of eastern Clarke,
northwestern Oglethorpe and south central Madison Counties through
600 PM EDT...
At 533 PM EDT, a strong thunderstorm was over Winterville, or near
Athens, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Winterville, Crawford, Arnoldsville, Hull, Whitehall, Athens-Clarke
County, Dunlap, Smithonia, and Hutchings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3391 8309 3380 8319 3384 8328 3385 8328
3385 8330 3386 8332 3387 8333 3388 8336
3390 8338 3403 8334 3402 8308
TIME...MOT...LOC 2133Z 284DEG 10KT 3394 8329
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 5:44 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Tue Jul 1 2025
GAZ050-060-061-012215-
Putnam GA-Hancock GA-Greene GA-
544 PM EDT Tue Jul 1 2025
...A strong thunderstorm will impact portions of southeastern Putnam,
northwestern Hancock and southeastern Greene Counties through 615 PM
EDT...
At 543 PM EDT, a strong thunderstorm was over Rockville, or 9 miles
east of Eatonton, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Reynolds at Lake Oconee, Liberty, Rockville, Shoulderbone, and Oconee
Springs Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3320 8330 3336 8331 3351 8308 3342 8304
3323 8310
TIME...MOT...LOC 2143Z 245DEG 9KT 3331 8322
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 5:59 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Tue Jul 1 2025
GAZ048-057>059-012230-
Butts GA-Jasper GA-Newton GA-Henry GA-
559 PM EDT Tue Jul 1 2025
...A strong thunderstorm will impact portions of southeastern Henry,
Butts, west central Jasper and southwestern Newton Counties through
630 PM EDT...
At 558 PM EDT, a strong thunderstorm was over Jenkinsburg, or near
Jackson, moving east at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jackson, Locust Grove, Flovilla, Jenkinsburg, Stewart, Turtle Cove,
Ola, Worthville, McKibben, North Alcovy, Indian Springs State Park,
Fincherville, Stark, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3336 8408 3349 8410 3352 8381 3320 8383
3327 8411 3329 8409 3330 8411 3331 8411
TIME...MOT...LOC 2158Z 274DEG 12KT 3335 8404
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 6:00 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Tue Jul 1 2025
GAZ053-066-067-012230-
Coweta GA-Troup GA-Meriwether GA-
600 PM EDT Tue Jul 1 2025
...Strong thunderstorms will impact portions of northwestern
Meriwether, northeastern Troup and southwestern Coweta Counties
through 630 PM EDT...
At 600 PM EDT, a line of strong thunderstorms was along a line
extending from near East Newnan to near Corinth to Wares Crossroads,
and moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Hogansville, Grantville, Luthersville, Moreland, Lone Oak,
Corinth, East Newnan, Saint Marks, Louise, Harrisonville, Hillcrest,
and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3323 8494 3324 8494 3335 8488 3333 8466
3312 8480 3297 8499 3310 8511
TIME...MOT...LOC 2200Z 285DEG 12KT 3332 8486 3320 8492 3309 8505
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:21 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 39 min |
| Jun 30, 9:49 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 30, 10:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jul 1, 2:27 PM EDT | Special Weather Statement | FFC | Towns, Union | 33 min |
| Jul 1, 3:14 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 1, 3:42 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 1, 4:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Jul 1, 4:55 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Jul 1, 4:56 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 34 min |
| Jul 1, 4:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jul 1, 5:31 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 1, 5:32 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 1, 5:33 PM EDT | Special Weather Statement | FFC | Clarke | 27 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 1, 5:59 PM EDT | Special Weather Statement | FFC | Butts | 31 min |
| Jul 1, 6:00 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Jul 1, 6:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Jul 1, 6:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jul 1, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 28 min |
| Jul 1, 6:26 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jul 1, 6:28 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 1, 6:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 1, 6:55 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 35 min |
| Jul 1, 7:07 PM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Jul 1, 7:16 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 1, 7:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jul 1, 7:31 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 29 min |
| Jul 1, 7:46 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 1, 7:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jul 1, 7:57 PM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.